# SDR UPS08653685

- Difficulty date: October 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 28,530 hours, 8,242 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 113T163925
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING LANDING GEAR W/W 551CB PANEL ATTACHMENT CHANNEL FOUND CRACK AS MARKED, CRACK LENGTH .75 INCH.  LT WING LANDING GEAR W/W 551CB PANEL ATTACHMENT CHANNEL REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
